Alert archive / Oklahoma / Tornado Warnings in 2025

Tornado Warning 19, NWS Tulsa, OK

April 20, 2025LeFlore County, Oklahoma

NWS Tulsa, OK issued this tornado warning at Apr 20, 2025, 1:45 PM CDT for LeFlore County, Oklahoma. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 20, 2025, 1:45 PM CDT (18:45 UTC)
Expired
Apr 20, 2025, 2:30 PM CDT
In force
45 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County LeFlore County, OK

The radar

The Western Arkansas radar (KSRX), 66 km from the middle of the area, began a volume at 18:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 20, 12:03 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 6.8 hours before the alert went out and 259 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2025-04-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 324 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2025-04-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 218 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
324 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
732 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
218 m²/s²
0-3 km storm-relative helicity
416 m²/s²
Significant tornado parameter
0.3
Supercell composite
4.1

Open this sounding in Storm Lab

The text

As transmitted.

279 
WFUS54 KTSA 201845
TORTSA
OKC079-201930-
/O.NEW.KTSA.TO.W.0019.250420T1845Z-250420T1930Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tulsa OK
145 PM CDT Sun Apr 20 2025

The National Weather Service in Tulsa has issued a

* Tornado Warning for...
  Southeastern Le Flore County in southeastern Oklahoma...

* Until 230 PM CDT.

* At 144 PM CDT, a severe thunderstorm capable of producing a tornado
  was located 9 miles south of Octavia, moving northeast at 45 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations in or near the path include...
  Octavia...                        Big Cedar...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3494 9455 3489 9445 3452 9446 3451 9447
      3451 9475
TIME...MOT...LOC 1844Z 210DEG 39KT 3440 9472 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$
2 follow-up statements
878 
WWUS54 KTSA 201906
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
206 PM CDT Sun Apr 20 2025

OKC079-201930-
/O.CON.KTSA.TO.W.0019.000000T0000Z-250420T1930Z/
Le Flore OK-
206 PM CDT Sun Apr 20 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 PM CDT FOR
SOUTHEASTERN LE FLORE COUNTY...

At 206 PM CDT, a severe thunderstorm capable of producing a tornado
was located 7 miles southwest of Mountain Fork, moving northeast at
50 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
southeastern Le Flore County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3492 9451 3489 9445 3452 9446 3451 9447
      3451 9467
TIME...MOT...LOC 1906Z 226DEG 43KT 3456 9452 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$
524 
WWUS54 KTSA 201921
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
221 PM CDT Sun Apr 20 2025

OKC079-201931-
/O.EXP.KTSA.TO.W.0019.000000T0000Z-250420T1930Z/
Le Flore OK-
221 PM CDT Sun Apr 20 2025

...THE TORNADO WARNING FOR SOUTHEASTERN LE FLORE COUNTY WILL EXPIRE
AT 230 PM CDT...

The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 700 PM CDT for southeastern
Oklahoma.

&&

LAT...LON 3492 9451 3489 9445 3452 9446 3451 9447
      3451 9467
TIME...MOT...LOC 1921Z 210DEG 39KT 3470 9442 

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at Apr 20, 1:35 PM CDT, 10 minutes earlier. Its key messages:

  • Updated at 129 PM CDT Sun Apr 20 2025
  • Strong to severe thunderstorms will continue to affect far eastern OK and northwest AR through the afternoon, with tornadoes and strong gusty winds being the primary hazards.
  • River flooding will continue for at least the next few days
  • Drier weather returns Monday and Tuesday, but unsettled weather resumes Wednesday and continues into the weekend.
Area forecast discussion, Apr 20, 1:35 PM CDT, 10 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
135 PM CDT Sun Apr 20 2025

...New SHORT TERM, LONG TERM...

.KEY MESSAGES...
Updated at 129 PM CDT Sun Apr 20 2025

  - Strong to severe thunderstorms will continue to affect far
    eastern OK and northwest AR through the afternoon, with
    tornadoes and strong gusty winds being the primary hazards.

  - River flooding will continue for at least the next few days

  - Drier weather returns Monday and Tuesday, but unsettled
    weather resumes Wednesday and continues into the weekend.

&&

.SHORT TERM...
(The rest of this afternoon and tonight)
Issued at 129 PM CDT Sun Apr 20 2025

A potent upper level trough is ejecting through the region. The
primary forecast concern the next few hours will be the tornado
potential along and ahead of the surface cold front. Very low LCLs,
strong instability, and unusually strong low level wind shear will
contribute to QLCS tornado formation within a line of storms moving
east. The threat is expected to increase with time, particularly for
northwest AR. These storms may also produce strong damaging winds
and isolated large hail. Any storm activity should end by late
afternoon. To the west of the boundary, robust westerly winds
will develop, with a few areas gusting to 40-50 mph briefly,
though most gusts will remain below 40 mph.

Areas of low clouds may wrap back into portions of northeast OK near
the KS border this evening, and into northwest AR tonight, but
otherwise clearing skies are anticipated. Temperatures will climb
somewhat this afternoon for northeast OK, perhaps reaching the
upper 60s. Elsewhere, temperatures will drop after the frontal
passage. Went a little below NBM guidance tonight, generally in
the mid to upper 40s.

&&

.LONG TERM...
(Tonight through Sunday)
Issued at 129 PM CDT Sun Apr 20 2025

Monday and most of Tuesday will be a brief break in the activity,
with highs climbing into the 70s and then low 80s, with no rain
expected. Southwesterly flow aloft resumes later Tuesday, along
with deeper low level moisture building. Dew points will climb
into the low to mid 60s by this point. For Wednesday there is no
organized forcing mechanism outside of the warm advection from the
low level jet, so knocked down NBM pops a bit which seemed to
high for what will probably amount to disorganized showers and
storms. Even so, model forecast soundings show upwards of 2000
J/kg of CAPE Wednesday, so isolated severe storms are certainly
possible.

Sometime later Thursday or Friday a surface front slides into the
area, which may be a more reliable forcing mechanism for storm
activity. With continued good instability and a veering wind
profile, some severe potential will exist. Given recent rains, and
more than sufficient moisture (PWAT of 1.25-1.5") heavy rain and
flash flooding concerns will also persist. Ensemble guidance hints
at a down day in terms of storm activity behind this front, so
perhaps a bit quieter for portions of late Friday or early
Saturday. However, an upper level wave and associated surface
pressure gradient reversal will bring moisture and instability
right back for Sunday. So to summarize, most days will have at
least some potential for showers and thunderstorms Wednesday into
the weekend, and perhaps beyond. Temperatures will be quite mild
for this stretch, with highs generally in the 70s and lows
50s-60s.

&&

.AVIATION...
(18Z TAFS)
Issued at 1146 AM CDT Sun Apr 20 2025

Showers and thunderstorms will move across the area this afternoon
before clearing out by the evening. Some of these storms will be
severe and capable of very strong winds, hail, and isolated
tornadoes. In the immediate short term, very low ceilings and
reduced visibilities will continue for northeast OK, with ceilings
of 0.5-2 kft and visibility below 1 SM at times in heavier
storms. Conditions will quickly improve between 18-20Z for
eastern Oklahoma. Storm activity will then shift into northwest AR
with somewhat reduced visibility and ceilings, though generally
more in the 1.5-3 kft range. Storms will then clear out by 22Z for
all terminals.

Strong southwest winds will develop near and behind the storms,
with gusts upwards of 25-35 kts, which will then diminish near
sundown. Low clouds may return for northwest AR during the
overnight hours.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   45  74  55  82 /   0   0   0  10
FSM   50  78  52  83 /   0   0   0   0
MLC   47  77  53  82 /   0   0   0  10
BVO   42  75  50  81 /   0   0   0  10
FYV   46  75  50  80 /   0   0   0   0
BYV   47  74  50  79 /   0   0   0   0
MKO   46  74  51  80 /   0   0   0  10
MIO   44  72  51  79 /   0   0   0  10
F10   46  75  53  80 /   0   0   0  10
HHW   48  76  52  81 /   0   0   0  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch until 7 PM CDT this evening for OKZ049-053>076.

AR...Flood Watch until 7 PM CDT this evening for ARZ001-002-010-011-
     019-020-029.

&&

SHORT TERM...06
LONG TERM....06
AVIATION...06
Hazardous weather outlook, Apr 20, 5:28 AM CDT, 8 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
528 AM CDT Sun Apr 20 2025

ARZ001-002-010-011-019-020-029-OKZ049-053>076-211000-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
528 AM CDT Sun Apr 20 2025

...SEVERE THUNDERSTORM AND FLASH FLOODING POTENTIAL CONTINUES
THROUGH TODAY...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.
TORNADO.
	RISK...Limited.
	AREA...Mainly Northwest Arkansas.
	ONSET...Early Afternoon.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Mainly Far Eastern Oklahoma and Northwest Arkansas.
	ONSET...Around Noon.

FLASH FLOOD.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

HEAVY RAIN.
	RISK...Limited.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

SIGNIFICANT WINDS.
    RISK...Limited.
    AREA...Eastern Oklahoma and Northwest Arkansas.
    ONSET...Mid Morning.

DISCUSSION...
Scattered to numerous showers and thunderstorms will continue this
morning as an upper level storm system moves into Oklahoma from
the southwest. By late morning, a line of storms is expected to
develop along a cold front that will sweep east across the area
late this morning and this afternoon. This line of storms will
intensify as it moves rapidly east into northwest Arkanss early
this afternoon, with all severe weather hazards including
tornadoes possible. Locally heavy rainfall of 1-2 inches will also
be possible in some places, which will aggravate the flooding that
occurred overnight. The showers and storms will move east out of
the area by late this afternoon.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.
MONDAY...No Hazards.
TUESDAY and WEDNESDAY...Thunderstorm Potential.
THURSDAY...Thunderstorm Potential...Heavy Rain Potential.
FRIDAY...Thunderstorm Potential.
SATURDAY...No Hazards.

EXTENDED DISCUSSION...
After a couple dry days Monday and Tuesday, unsettled weather will
return late Tuesday night through the rest of the week, with
scattered thunderstorms expected each day. Some severe weather and
heavy rain potential will exist during this time period, but
details remain unclear at this time.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Apr 20, 1:03 PM CDT, 42 minutes before
Special Weather Statement
National Weather Service Tulsa OK
103 PM CDT Sun Apr 20 2025

OKZ067-068-070>072-074-201845-
Haskell OK-Muskogee OK-Sequoyah OK-Cherokee OK-Wagoner OK-
McIntosh OK-
103 PM CDT Sun Apr 20 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN HASKELL...
NORTHEASTERN MCINTOSH...NORTHWESTERN SEQUOYAH...SOUTHEASTERN
WAGONER...CHEROKEE AND MUSKOGEE COUNTIES THROUGH 145 PM CDT...

At 102 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 3 miles south of Tullahassee to near Briartown.
Movement was northeast at 50 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Tahlequah...                      Hulbert...
Briartown...                      Vian...
Greenleaf State Park...           Marble City...
Box...                            Summit...
Pumpkin Center...                 Webbers Falls...
Fort Gibson...                    Porum...
Muskogee...                       Cookson...
Braggs...                         Okay...
Warner...                         Brushy Lake State Park...
Cherokee Landing State Park...    Gore...

This includes Interstate 40 in Oklahoma between mile markers 269 and
298.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 700 PM CDT for southeastern,
northeastern and east central Oklahoma.

&&

LAT...LON 3592 9488 3553 9480 3522 9537 3575 9553
      3600 9509 3605 9495
TIME...MOT...LOC 1802Z 225DEG 42KT 3578 9543 3531 9527

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

69
Special weather statement, Apr 20, 1:16 PM CDT, 29 minutes before
Special Weather Statement
National Weather Service Tulsa OK
116 PM CDT Sun Apr 20 2025

OKZ057-058-062-063-201845-
Craig OK-Delaware OK-Ottawa OK-Mayes OK-
116 PM CDT Sun Apr 20 2025

...STRONG THUNDERSTORMS WILL IMPACT CRAIG...NORTHWESTERN DELAWARE...
OTTAWA AND NORTHEASTERN MAYES COUNTIES THROUGH 145 PM CDT...

At 116 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 6 miles southwest of Chetopa to 5 miles northeast
of Vinita to near Spavinaw State Park. Movement was northeast at 55
mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Pensacola...                      Vinita...
Honey Creek State Park...         Commerce...
Cherokee State Park...            Bernice State Park...
Langley...                        Disney Little Blue State Park...
Cayuga...                         Picher...
Big Cabin...                      Strang...
Cleora...                         Peoria...
White Oak...                      Welch...
Fairland...                       Ottawa...
Bernice...                        Hollow...

This includes Interstate 44 between mile markers 275 and 324.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 700 PM CDT for northeastern
Oklahoma.

&&

LAT...LON 3664 9462 3633 9521 3700 9536 3700 9462
TIME...MOT...LOC 1816Z 224DEG 49KT 3700 9520 3671 9510 3641 9508

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

69
Special weather statement, Apr 20, 1:18 PM CDT, 27 minutes before
Special Weather Statement
National Weather Service Tulsa OK
118 PM CDT Sun Apr 20 2025

OKZ057-061-062-067-068-201845-
Craig OK-Cherokee OK-Rogers OK-Mayes OK-Wagoner OK-
118 PM CDT Sun Apr 20 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTH CENTRAL CRAIG...
NORTHEASTERN ROGERS...MAYES...EASTERN WAGONER AND NORTHWESTERN
CHEROKEE COUNTIES THROUGH 145 PM CDT...

At 117 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 3 miles west of Adair to 2 miles northwest of
Sequoyah State Park. Movement was east at 65 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Adair...                          Pryor...
Peggs...                          Mazie...
Wagoner...                        Snowdale State Park...
Locust Grove...                   Lost City...
Big Cabin...                      Salina...
Chouteau...                       Pryor Creek...
Sportsmen Acres Community...      Murphy...

This includes Interstate 44 between mile markers 258 and 276.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 700 PM CDT for northeastern
and east central Oklahoma.

&&

LAT...LON 3656 9521 3601 9506 3583 9538 3648 9548
TIME...MOT...LOC 1817Z 249DEG 55KT 3643 9534 3592 9526

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

69
Special weather statement, Apr 20, 1:23 PM CDT, 22 minutes before
Special Weather Statement
National Weather Service Tulsa OK
123 PM CDT Sun Apr 20 2025

OKZ062-063-068-069-201915-
Adair OK-Cherokee OK-Delaware OK-Mayes OK-
123 PM CDT Sun Apr 20 2025

...STRONG THUNDERSTORMS WILL IMPACT WESTERN DELAWARE...SOUTHEASTERN
MAYES...NORTHWESTERN ADAIR AND NORTHEASTERN CHEROKEE COUNTIES THROUGH
215 PM CDT...

At 123 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from Spavinaw State Park to 5 miles north of
Tahlequah. Movement was north at 35 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Jay...                            Peggs...
Rose...                           Kansas...
Lake Eucha State Park...          Snowdale State Park...
Locust Grove...                   Spavinaw State Park...
Lost City...                      Leach...
Hoot Owl...                       Zena...
Chloeta...                        Salina...
Scraper...                        Twin Oaks...
Spavinaw...                       Oaks...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 700 PM CDT for northeastern
and east central Oklahoma.

&&

LAT...LON 3657 9474 3610 9470 3595 9514 3632 9522
TIME...MOT...LOC 1823Z 200DEG 29KT 3640 9507 3599 9501

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

69
Special weather statement, Apr 20, 1:26 PM CDT, 19 minutes before
Special Weather Statement
National Weather Service Tulsa OK
126 PM CDT Sun Apr 20 2025

ARZ001-010-019-OKZ068-069-072-201915-
Benton AR-Washington AR-Crawford AR-Adair OK-Sequoyah OK-Cherokee OK-
126 PM CDT Sun Apr 20 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN BENTON...NORTHERN
CRAWFORD...WESTERN WASHINGTON...EASTERN SEQUOYAH...ADAIR AND
SOUTHEASTERN CHEROKEE COUNTIES THROUGH 215 PM CDT...

At 126 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 4 miles south of Cookson to 4 miles southwest of
Gans. Movement was northeast at 55 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Adair State Park...               Brushy...
Woolsey...                        Cincinnati...
Savoy...                          Maryetta...
Winslow...                        Wedington...
Locke...                          Odell...
Stilwell...                       Mount Gayler...
Lincoln...                        Muldrow...
Short...                          Gans...
Natural Dam...                    Devils Den State Park...
Brentwood...                      Lake Fort Smith...

This includes the following highways,
 Interstate 40 in Oklahoma between mile markers 311 and 319.
 Interstate 49 between mile markers 27 and 60.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 700 PM CDT for northwestern
and west central Arkansas...and northeastern and east central
Oklahoma.

&&

LAT...LON 3566 9405 3566 9407 3565 9407 3535 9467
      3553 9480 3601 9495 3624 9430 3569 9399
TIME...MOT...LOC 1826Z 226DEG 49KT 3565 9494 3534 9476

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

69
Special weather statement, Apr 20, 1:29 PM CDT, 16 minutes before
Special Weather Statement
National Weather Service Tulsa OK
129 PM CDT Sun Apr 20 2025

ARZ019-029-OKZ049-072-076-201915-
Sebastian AR-Crawford AR-Sequoyah OK-Pushmataha OK-Le Flore OK-
129 PM CDT Sun Apr 20 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN CRAWFORD...WESTERN
SEBASTIAN...NORTHEASTERN PUSHMATAHA...SOUTHEASTERN SEQUOYAH AND LE
FLORE COUNTIES THROUGH 215 PM CDT...

At 129 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 4 miles southwest of Gans to 10 miles south of
Albion. Movement was northeast at 40 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Alma...                           Octavia...
Shibley...                        Kibler...
Cameron...                        Pocola...
Spiro...                          Big Cedar...
Cowlington...                     Rye Hill...
Poteau...                         Moffett...
Shady Point...                    Panama...
Fort Smith...                     Howe...
Excelsior...                      Whitesboro...
Fort Smith Regional Airport...    Van Buren...

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 0 and 14.
 Interstate 40 in Oklahoma between mile markers 320 and 328.
 Interstate 540 between mile markers 1 and 14.
 Interstate 49 between mile markers 22 and 26.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 700 PM CDT for northwestern
and west central Arkansas...and southeastern and east central
Oklahoma.

&&

LAT...LON 3532 9474 3562 9413 3495 9441 3493 9445
      3485 9445 3451 9459 3451 9503
TIME...MOT...LOC 1829Z 241DEG 32KT 3533 9473 3452 9503

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 10:36 PM CDTAreal Flood AdvisoryTSACreek, Osage, Pawnee3 hr
Apr 19, 10:48 PM CDTSpecial Weather StatementTSAOkmulgee27 min
Apr 19, 11:01 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Okfuskee, Okmulgee, Pittsburg59 min
Apr 19, 11:08 PM CDTFlash Flood WarningTSAOkfuskee, Okmulgee4 hr
Apr 19, 11:28 PM CDTSevere Thunderstorm Warning Considerable damage threatTSAPittsburg62 min
Apr 19, 11:43 PM CDTTornado WarningTSAOkmulgee16 min
Apr 19, 11:53 PM CDTTornado WarningTSAPittsburg52 min
Apr 19, 11:54 PM CDTTornado WarningTSAOkmulgee7 min
Apr 19, 11:57 PM CDTTornado WarningTSAMcIntosh, Pittsburg48 min
Apr 20, 12:03 AM CDTFlash Flood WarningTSAMuskogee, Okmulgee, Tulsa, Wagoner3 hr
Apr 20, 12:04 AM CDTSpecial Weather StatementTSAWagoner41 min
Apr 20, 12:07 AM CDTSpecial Weather StatementTSAMayes, Rogers, Wagoner23 min
Apr 20, 12:09 AM CDTSpecial Weather StatementTSAMcIntosh36 min
Apr 20, 12:14 AM CDTTornado WarningTSAPittsburg46 min
Apr 20, 12:28 AM CDTSpecial Weather StatementTSAMayes, Rogers32 min
Apr 20, 12:31 AM CDTSevere Thunderstorm Warning Considerable damage threatTSAHaskell, McIntosh, Pittsburg44 min
Apr 20, 12:36 AM CDTSpecial Weather StatementTSACherokee, Muskogee, Wagoner24 min
Apr 20, 12:44 AM CDTSevere Thunderstorm Warning Considerable damage threatTSALatimer, LeFlore, Pittsburg, Pushmataha46 min
Apr 20, 12:45 AM CDTAreal Flood AdvisoryTSATulsa3 hr
Apr 20, 12:55 AM CDTTornado WarningTSAHaskell, Latimer, Pittsburg50 min
Apr 20, 1:11 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Mayes, Muskogee, Wagoner49 min
Apr 20, 1:12 AM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Sequoyah, Wagoner33 min
Apr 20, 1:15 AM CDTFlash Flood WarningTSACherokee, Mayes, Rogers, Wagoner4 hr
Apr 20, 1:23 AM CDTSevere Thunderstorm Warning Considerable damage threatTSACherokee, Haskell, McIntosh, Muskogee, Sequoyah37 min
Apr 20, 1:24 AM CDTAreal Flood AdvisoryTSACherokee, McIntosh, Muskogee, Okfuskee, Okmulgee, Sequoyah and 1 more3 hr
Apr 20, 1:36 AM CDTSevere Thunderstorm Warning Considerable damage threatTSAHaskell, Latimer, Pittsburg, Pushmataha39 min
Apr 20, 1:54 AM CDTRiver Flood WarningTSAOttawa4 days
Apr 20, 1:56 AM CDTSevere Thunderstorm Warning Considerable damage threatTSADelaware, Mayes34 min
Apr 20, 2:00 AM CDTSevere Thunderstorm Warning Considerable damage threatTSAAdair, Cherokee, Haskell, Sequoyah45 min
Apr 20, 2:01 AM CDTSpecial Weather StatementTSAAdair29 min
Apr 20, 2:04 AM CDTTornado WarningTSADelaware12 min
Apr 20, 2:13 AM CDTSevere Thunderstorm Warning Considerable damage threatTSAHaskell, Latimer, LeFlore47 min
Apr 20, 2:24 AM CDTSevere Thunderstorm WarningTSAAdair, Delaware51 min
Apr 20, 2:24 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee51 min
Apr 20, 2:46 AM CDTSpecial Weather StatementTSASequoyah29 min
Apr 20, 3:14 AM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Delaware5 hr
Apr 20, 3:46 AM CDTAreal Flood AdvisoryTSAMuskogee, Okfuskee, Okmulgee, Tulsa, Wagoner4 hr
Apr 20, 7:38 AM CDTSpecial Weather StatementTSAHaskell37 min
Apr 20, 8:10 AM CDTSpecial Weather StatementTSASequoyah35 min
Apr 20, 8:39 AM CDTSpecial Weather StatementTSAAdair36 min
Apr 20, 8:50 AM CDTRiver Flood WarningTSARogers, Tulsa35 hr
Apr 20, 8:50 AM CDTRiver Flood WarningTSAOttawa54 hr
Apr 20, 10:28 AM CDTAreal Flood AdvisoryTSACreek, Mayes, Muskogee, Okmulgee, Rogers, Tulsa and 1 more2 hr
Apr 20, 10:38 AM CDTSpecial Weather StatementTSAOkmulgee37 min
Apr 20, 10:55 AM CDTFlash Flood WarningTSACreek, McIntosh, Okfuskee, Okmulgee, Rogers, Tulsa and 1 more3 hr
Apr 20, 11:17 AM CDTSpecial Weather StatementTSAOkmulgee43 min
Apr 20, 11:45 AM CDTSpecial Weather StatementTSAMcIntosh, Pittsburg45 min
Apr 20, 11:53 AM CDTSpecial Weather StatementTSAPushmataha37 min
Apr 20, 11:58 AM CDTSpecial Weather StatementTSARogers, Wagoner47 min
Apr 20, 12:04 PM CDTSpecial Weather StatementTSAOkmulgee26 min
Apr 20, 12:26 PM CDTSpecial Weather StatementTSALatimer, McIntosh, Muskogee34 min
Apr 20, 12:28 PM CDTSpecial Weather StatementTSALatimer32 min
Apr 20, 12:32 PM CDTSpecial Weather StatementTSACraig, Mayes, Wagoner43 min
Apr 20, 12:34 PM CDTSpecial Weather StatementTSAPushmataha26 min
Apr 20, 12:42 PM CDTSpecial Weather StatementTSAPushmataha33 min
Apr 20, 12:50 PM CDTSevere Thunderstorm WarningTSACherokee, Delaware, Mayes, Wagoner40 min
Apr 20, 1:02 PM CDTSpecial Weather StatementTSAHaskell43 min
Apr 20, 1:03 PM CDTSpecial Weather StatementTSACherokee, Muskogee42 min
Apr 20, 1:15 PM CDTAreal Flood AdvisoryTSACherokee, Craig, Delaware, McIntosh, Mayes, Muskogee and 3 more2 hr
Apr 20, 1:16 PM CDTSpecial Weather StatementTSACraig, Ottawa29 min
Apr 20, 1:18 PM CDTSpecial Weather StatementTSAMayes27 min
Apr 20, 1:20 PM CDTAreal Flood AdvisoryTSACraig, Delaware, Nowata, Ottawa, Rogers115 min
Apr 20, 1:23 PM CDTSpecial Weather StatementTSADelaware52 min
Apr 20, 1:26 PM CDTSpecial Weather StatementTSAAdair, Sequoyah49 min
Apr 20, 1:29 PM CDTSpecial Weather StatementTSALeFlore46 min
Apr 20, 1:36 PM CDTSevere Thunderstorm WarningTSAOttawa24 min
Apr 20, 1:42 PM CDTSevere Thunderstorm WarningTSAAdair, Sequoyah48 min
Apr 20, 1:47 PM CDTSevere Thunderstorm WarningTSADelaware28 min
Apr 20, 2:08 PM CDTSevere Thunderstorm WarningTSAAdair, Delaware37 min
Apr 20, 2:16 PM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah44 min
Apr 20, 2:19 PM CDTSpecial Weather StatementTSALeFlore26 min
Apr 20, 2:25 PM CDTRiver Flood WarningTSAOsage, Tulsa8 hr
Apr 20, 2:25 PM CDTRiver Flood WarningTSAWashington6 hr
Apr 20, 2:25 PM CDTRiver Flood WarningTSATulsa15 hr
Apr 20, 3:30 PM CDTSpecial Weather StatementTSANowata45 min

Nearby

Tornado Warnings in Oklahoma, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.